# SDR DXTA2010102604271

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 3,383 hours, 2,653 cycles
- Engine: Pwc PW545B
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 1421851100
- Part serial: 2222
- Condition: Failed
- Location: Ahrs
- Part time: 3,383 hours, 2,653 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF 28,000 FT, WITH RT SEAT PILOT FLYING, THE ATTITUDE AND HEADING FAILURE MESSAGE ILLUMINATED IN THE LT SIDE PFD AND THE MFD. THE AUTO-PILOT ALSO FAILED.  PUSHED THE LT SIDE ATTITUDE AND HEADING REVERSIONARY BUTTONS AND THE RT SIDE INFORMATION WAS DISPLAYED AS EXPECTED.   INSPECTED AND FOUND THE AHRS UNIT BAD. R & R WITH A REPAIRED AND MODIFIED UNIT. WORK PERFORMED IN REF TO THE MM 34-21-01 AND THE OPS CHECK OF AUTOPILOT PERFORMED IN REF TO MM 34-26-00.
